MAUDE Adverse Event Report: ICU MEDICAL, INC. TRIOX¿ SVO2 PA CATHETER P7110-EP8-H, 8F, 110CM, EXTRA PORT, HEPARIN COATED, LF; CATHETER, OXIMETER, FIBER-OPTIC

ICU MEDICAL, INC. TRIOX¿ SVO2 PA CATHETER P7110-EP8-H, 8F, 110CM, EXTRA PORT, HEPARIN COATED, LF; CATHETER, OXIMETER, FIBER-OPTIC
Catalog Number 50328-08
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.The device has been requested to be returned, however, it has not been received.Without the returned device, a probable cause is unable to be determined.D4: only di provided as lot number is unknown.
 
Event or Problem Description
The event occurred on an unspecified date in march of 2024 and involved a triox¿ svo2 pa catheter p7110-ep8-h, 8f, 110cm, extra port, heparin coated, lf (swan-ganz).The device was placed in the cath lab and 2 of the 3-way stopcocks failed.One was on the infusion port and the other was on the pulmonary artery (pa) line which caused blood to back up.Both leaked from a crack/hole on the side of the "t".The original intended procedure was pulmonary artery catheter monitoring.This is not a single-use device that was reprocessed and reused on a patient.Approximate age of device: 1 day.There was unknown patient involvement and unknown adverse event.
 
Additional Manufacturer Narrative
The customer provided a lot #398374 which is unidentifiable.The reported complaint could not be confirmed.No product samples, pictures, or videos were received for investigation.Therefore, a comprehensive failure investigation cannot be performed and a cause cannot be determined.A manufacturing record review could not be completed as the lot number was not provided by the customer.

Brand Name
TRIOX¿ SVO2 PA CATHETER P7110-EP8-H, 8F, 110CM, EXTRA PORT, HEPARIN COATED, LF
Common Device Name
CATHETER, OXIMETER, FIBER-OPTIC
Manufacturer (Section D)
ICU MEDICAL, INC.
4455 s. atherton drive
salt lake city UT 84123
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20523025
Report Number1713468-2024-00008
Device Sequence Number9171049
Product Code DQE
UDI-Device Identifier00840619059842
UDI-Public00840619059842
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K091268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50328-08
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer11/05/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown